Im in agony today,dont wanna slip

Sorry to rant again guys but i ve been feeling bloody awful since yesterday and cant shake it off,at work now nearly started screaming at customer

feel so angry and in a bad mood for no real reason and all i can think about is a smoke.stopped taking champix cause it was making me sick and dizzy dunno if that has to do anything with it but im going mad here.sorry to moan again,i find it so hard to fight cravings today:mad:

7 Replies

oldestnewest
  • Oh I am sorry - please please don't do what I did - had a one of the damn things on Friday Day 8 and to be honest enjoyed the first one because it felt like - oh delicious with a glass of wine !! the second one I enjoyed but not quite as much - and the ones that have followed meant absolutley nothing at all - just re affirming the habit !! Now I have to start again - which I am planning to do on Friday as I have engineered a few days off work following - that gives me at least the chance to get through the initial removal of the nicotine which we know leaves our bodies after 3 days quit. As for the dizzy feeling - I suffered from that evey day of my 8 days - it is down to two things - 1. You are getting so much more oxygen throught o your brain because you are not smoking !!!!! 2. Your blood sugar level drops which makes you light headed - go to the chemist and buy yourself some Lucozade Energy Tablets - they will give you a quick lift in sugar level and will help as long as you are not diabetic of course - you would have to take medical advice if you were - also eat plenty of carbohydrates the pharmacist told me - that will release sugars into the system relatively quickly and over a long sustained period of time !!

    Please try hard not to undo what you have achieved - I do think it is important to be proud of what you have done and remember how much you would wish not to go back to Day 1 - like I have to !!!!!!! Also I had no sleeping difficulties when I was off them - since I started last Friday I cannot sleep beyond 4 a.m. - because my poor body is not liking the nicotine being introduced back into my system so have ended up having my precious and so much desired weed only to feel worse than I did by Day 8 when I was off them !!

    Good luck I am with you all the way !

  • Hi Passenger :)

    Sorry you feel really rough today

    This could be the quit but I think it's more likely because you left of the champix to early

    Please either start it again even 1 tablt a day will help or 1/2 one twice a day failing that go back to the Dr for advice on this but feeling angry and moody is normal this early in a quit

    I'm almost Mel had this problem and Dr halfed her dose and then she was fine

    Love

    Marg xxxxxxxxxxx

  • thx guys dont know whats with me today i ll hang in there.i dont have repeat prescription so can try to get more end of week cant do it before friday cause of shifts im doing if i dont go mad by then:o i know its not gonna be worth it but its just not going away since yesterday feel so frustrated and peed of im still weak.regret the day i ever lighted bloody thing xxx

  • Hang in there a lot of us are having a bad day today...............chrissie included.

    Sometimes is seems it would be easier just to give in but it wouldn't really. Well it would when you gave in you would be sitting puffing away to yourself and then the guilt would kick in and you would feel even angrier for letting yourself down and you would be stinking again and then you would have to face stopping all over again. Just think there would be no more bike rides on a sunny day cos you would be all out of puff again.

    Can you tell that all these thoughts have already gone through my wee brain :p

    But I've worked out that I would feel even worse than I do now if I gave in.

    Lots of hugs

    Carol xx

  • Hi Passenger :D

    Didn't realise you'd run out of champix please get some more and tell Dr/Nurse about the problems you had am sure they can help you

    Meanwhile if you get really desperate get some gum or lozenges I know it means you'll be putting a little nicotine back in your system but it has to better than starting to smoke again I think

    Please just try and hang in there we're all hear for you whenever you need /want us Promise

    As Carol said several of you are having problems today for some reason or other, so you're not alone with this

    Love

    Marg xxxxxxxxx

  • i only had starter pack and thought i ll be fine if i just stop taking them after first week.its just not normal for me to be this aggressive and frustrated for 2 days in a row.i gotta wait till friday now and schedule appointment at doctors and i ll have to start taking them again i guess.half day through work,its been manic here all day be really glad when i go home.cant go back to day one i barely got through day 2 &5 i just gotta suck it in till friday i guess:( thx again guys for all ur support couldnt do this without ur help xxxxx

  • Hi passenger, yes you really need to get back on them. If you were having problems while taking them I would suggest halving the dose, but it could be that you have come off them too soon if you only had the starter pack you have only been taking them two weeks you need to take them for the full course if you can. Some people come off them early or like me take half the dose because of having problems with them. What ever you do make sure that it is in the best interest of you and YOUR quit. :)

You may also like...